# SDR CA951221030

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 07430118
- Condition: Broken
- Location: Nlg Steering
- Part time: 5,767 hours
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING ROUTINE MAINTENANCE FOUND CRACKED COLLAR ON THE NOSE GEAR. REMOVED STEERING COLLAR AND FOUND BROKEN BEARING. REPLACED PARTS AND RETURNED AIRCRAFT TO SERVICE.
